Chen, Evan and Narayanan, Shyam - The 26 Wilf-equivalence classes of length five quasi-consecutive patterns

dmtcs:4030 - Discrete Mathematics & Theoretical Computer Science, October 24, 2018, vol. 20 no. 2
The 26 Wilf-equivalence classes of length five quasi-consecutive patterns

Authors: Chen, Evan and Narayanan, Shyam

We present two families of Wilf-equivalences for consecutive and quasi-consecutive vincular patterns. These give new proofs of the classification of consecutive patterns of length $4$ and $5$. We then prove additional equivalences to explicitly classify all quasi-consecutive patterns of length $5$ into 26 Wilf-equivalence classes.


Source : oai:arXiv.org:1609.04626
Volume: vol. 20 no. 2
Section: Combinatorics
Published on: October 24, 2018
Submitted on: October 30, 2017
Keywords: Mathematics - Combinatorics,05A05, 05A19,G.2.1


Share

Consultation statistics

This page has been seen 41 times.
This article's PDF has been downloaded 11 times.